Pay Securely with PayPal:
Original Product UPSA Manufactured in France (not generic).
Efferalganmed are effervescent tablets that contain paracetamol - 500mg.
Efferalganmed tablets are a natural treatment of low-grade fever and related painful aches and/or symptoms.
Active ingredient can also used to treat osteoarthritis pain.
Efferalganmed tablets are effervescent and are intended to be disolved in water.
*Free shipping on all items. All sales are final, no returns are accepted. When an order is placed, the item will be dispatched same day with USPS First-Class or Priority. You will receive tracking information through PayPal once your item has been shipped.